# SDR ASAA2023011741530

- Difficulty date: January 14, 2023
- Submitted: January 17, 2023
- Operation: Air carrier
- Aircraft: N462AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 32,112 hours, 10,165 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT ALPHA VANE ILLUMINATED ON TAXI OUT. GROUNDED - YES. PERFORMED B737-900 FIM 30-31 TASK 809 CYCLED BREAKERS LIGHT NO LONGER ON WHEN SWITCH IS ON OK FOR SVC INTERMITTENT FAULT.
